# SDR WRNA200500018

- Difficulty date: July 3, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 77,538 hours, 18,869 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65B8324843
- Condition: Unserviceable
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

T/O FROM TPE, LANDING GEAR HANDLE WOULD NOT MOVE TO UP POSITION.  AIRCRAFT RETURNED TO BASE, LANDING NORMAL.  FOUND HYDRAULIC LINE TO TRUCK POSITION ACTUATOR LEAKING (BLOWN).  REMOVED AND REPLACED LINE IAW 32-13-05, OP'S CHECK SATISFACTORY, NO LEAKS NOTED.  A/C RETURNED TO SERVICE.
